# SDR V0XD20150108007

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER IS CORRODED.  R & R SEAL STRIKER IAW SRM 51-41-02, 51-42-06, 51-42-21, 51-40-11 & 51-25-16.  WO 80266 & WC 1067.
